Top
20
Doctor insights on: Weight Gain After Pill

Share
1

1
Weight gain after valleyfever?

Weight gain after valleyfever?

Possible.: This is not a feature of the disease itself, but may accompany any protracted illness. You may have lost some weight with the illness for a variety of reasons and are now regaining to your norm. If wt gain is excessive see you doc. ...Read more

See 1 more doctor answer
Dr. Michael Rothman
1,333 doctors shared insights

Weight Gain (Definition)

Weight gain is an increase in body weight. This can be a result of increases to muscle mass, increases in body fat, or increases in body fluids like water. Occasionally, weight gain can be a symptom of ...Read more


3

3
Ca you gain weight using weight gain pills while hiv+?

Ca you gain weight using weight gain pills while hiv+?

Sure: The real question is why you would want to. A lifestyle change is far more effective. Your muscle mass is a function of your genetics and how hard you force your muscles to work in your job or fitness regimen. Your body fat is calories in versus calories out. Many people who take protease inhibitors for HIV prefer a low body fat look because fat when present tends to distribute in odds ways. ...Read more

4

4
Does the morning after pill cause weight gain?

Does the morning after pill cause weight gain?

No: I do not think so because you only need 2 doses -take the second dose 12 hours affer the first dose afer unprotected intercourse within 72 hours as emergency contraception. It may cause some nausea insome pt but no wt gain. ...Read more

5

5
Will I gain weight after thyroidectomy?

Will I gain weight after thyroidectomy?

Thyroid and weight: Appropriate treatment soon after thyroidectomy (surgical removal of the thyroid) should include thyroid hormone replacement. This should provide adequate amount of thyroid hormone so that there should be no impact on weight. ...Read more

6

6
Can i gain weight after extreme weight loss?

Can i gain weight after extreme weight loss?

Weight gain: Weight gain is always a product of calories in versus calories out. Meaning, if you have increased your exercise, and burn more calories, and decreased your food intake, or take in less calories, you loose weight. Thus, if you start eating more, or start exercising less, you will gain weight back. This happens in pro athletes after an injury, they gain weight rapidly-they burn less calories. ...Read more

9

9
Weight gain after anti-depressant and having hard time losing weight one year after stopping medication.?

Weight gain after anti-depressant and having hard time losing weight one year after stopping medication.?

Losing weight: Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. ...Read more

See 1 more doctor answer
10

10
Do u gain weight back after stopping thinogenics?

Weight gain: If you resume the same habits that caused you to gain weight in the first place. ...Read more

11

11
Missed 2 period(not pregnant),gained weight despite eating less&exercising more,abs bloat,is the weight gain due to missed periods(temporary&will go?

Missed 2 period(not pregnant),gained weight despite eating less&exercising more,abs bloat,is the weight gain due to missed periods(temporary&will go?

Discuss Yasmin (drospirenone and ethinyl estradiol) w MD: The missed periods, bloating and weight gain may be related to the birth control pill and hormone imbalance. Please discuss with your GYN as there may be a pill or dosage better tolerated by you. In the meantime adding a good B complex vitamin, enhancing your intake of deep green leafy vegetables, possibly a probiotic - all directed at enhancing exogenous oral hormone metabolism may be helpful. ...Read more

13

13
Can the abortion pill cause extreme weight gain?

Can the abortion pill cause extreme weight gain?

Not directly: The abortion pill contains an agent that blocks progesterone, then another which causes the uterus to contract. There is nothing to expect long term effects on hormone status and weight gain. Sometimes, there is "post-abortion depression" which can lead to weight gain. Otherwise, it is wise to check with your gynecologist for thyroid and hormone levels. ...Read more

15

15
Which birthcontrol cause weight gain?

Which birthcontrol cause weight gain?

Depoprovera: Most current birth control pills are low dose and cause no weight gain. Depo-provera has been shown to cause minimal weight gain(5-10 pounds in a year). The iud and barrier methods cause no weight gain. ...Read more

16

16
Can mini pill make you gain weight ?

Can mini pill make you gain weight
?

Not much, if any: There is some evidence that hormonal methods containing estrogen (depo/shot, implant, pills) are associated with a little weight gain, but less with the progestin-only or "mini" pill--surely < 5 lb. Non-hormonal methods--copper IUD, condoms, diaphragm--are not associated with weight gain or loss. Bottom line: weight gain or loss concerns should not be a factor in your contraceptive choice. ...Read more

17

17
Will i gain weight after quitting smoking?

It can be avoided: Weight gain after quitting smoking usually results from two things, both of which can be avoided. One is the result of not breaking the hand to mouth habit of smoking, but replacing the cigarette with food. The second is the result of the body's metabolism slowing down as much as 10% upon removal of the nicotine stimulation. So reducing your calorie intake could help avoid gaining weight. ...Read more

See 2 more doctor answers
18

18
Will i gain weight using the implanon birth control?

Will i gain weight using the implanon birth control?

See product insert: Yes you may visit web resource http://www.Implanon-usa.Com/en/consumer/about-it/risks-and-side-effects/index.Asp. ...Read more

19

19
Should I take weight loss pills?

Should I take weight loss pills?

No: There are very few safe, effective options when it comes to pills to help with weight loss. I enjoy helping people with weight loss, but very rarely doe that involve appetite suppressants, although often other meds are helpful. The best way to start is to make an appointment for a discussion & blood work. It is helpful if you bring a food log (just a day or two of your typical food intake). ...Read more

See 1 more doctor answer
20

20
Would i gain weight or lose weight while taking zoloft (sertraline)?

Would i gain weight or lose weight while taking zoloft (sertraline)?

Possibly gain but...: About 25% of those who take zoloft (sertraline) gain 10 pounds or more, but the good news is 75% don't. The benefits may well outweigh this risk; if you are among those who gain much you can always stop. But there are also alternative treatments including counseling, 5-htp, same, st john's wort ; homeopathy; consider seeing a holistic md or nd to explore all options. ...Read more